Schizophrenia.com

Coming off Abilify

#1

Hello all,

I have recently completely withdrawn from Abilify at my psychiatrists request. This has been replaced with Risperidone.

However, since coming off I have been feeling quite down. Does anyone in the community have any advise about what to do next?

0 Likes

#2

Once your on risperdone. Always ask your doctor to include prolectine level for your blood test.

0 Likes

#3

Definitely speak to your pdoc. He/she would be the best one to advise. Can I ask why they took you off Abilify?

0 Likes

#4

When you write “down”, I’m assuming that you mean depressed? The only thing I liked about Abilify other than how benign it was for me physically, was the fact that it had pretty potent antidepressant properties for an AP. I too am on Risperdal but I need to take Lamictal with it because of its antidepressant qualities. talk to your pdoc about giving you something for depression if it is a concern for you - Risperdal alone might not be helping with your depression if this is what you have. Although Risperdal has some antidepressant qualities to it, Abilify is a better drug to ward of depression, in my opinion

0 Likes